# SDR IPXA2016051903603

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,407 hours, 11,268 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: SEECA
- Part serial: SEECA
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1, ENGINE 2 ANTI-ICE OFF MESSAGE DISPLAYED.  R & R NR 2 ENGINE COWL ANTI-ICE MANIF FAILURE SENSING ELEMENT.  TESTS OK IAW MM 3022-11/401, 30-22-11-720-801. SENSOR ASSY ON/OFF PN 35512-61 ON SN TAG 1203410B, OFF ELEMENT, X 2, ON/OFF, PN 35519-4-310 ON SN TAG00995477, TAG01046855 OFF, IPC 30-22-15-01/350, 400.
